# SDR VNAA2017021300020

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 6,016 hours, 5,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 601R945563
- Part serial: A1602
- Condition: Failed
- Location: Pax Door
- Part time: 2,876 hours, 2,551 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR POWER ASSIST SYSTEM CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED THE DOOR ASSIST MOTOR.
